MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leakage and stick down could not be confirmed by the investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A lot history review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
It was reported via a medsun mandatory medwatch report that on, an unspecified date in (b)(6), a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch generated a leak during patient use.The b-port on the primary tubing connected to a chemolock was found to be leaking once the secondary line was running with the fluorouracil.The infusion was stopped, tried retightening the connection, disconnected, and reconnected the chemolock.The medication continued to leak from under the cl2100 device.The b-port hub stayed depressed when the connection was removed.The original intended procedure was chemotherapy infusion.Set, administration, intravascular.This is not a single-use device that was reprocessed and reused on a patient.This device is available for evaluation.This type of report is a product problem.This type of reportable event is a malfunction.This is an initial type of report.This report was sent to manufacturer.The initial reporter is (b)(6).A biomedical engineer and health professional from memorial care.The contact person is (b)(6) from (b)(6) medical center.The location where the event occurred was at the hospital and patient room.Pgiron 18-sep-2024.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20457041
Report Number9615050-2024-00759
Device Sequence Number8830825
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public10887787006039
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142540489
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown